MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; SPINE INTERBODY FUSION DEVICE

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; SPINE INTERBODY FUSION DEVICE
Catalog Number K133192
Health Effect - Clinical Code Pain (1994)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2018.Lot 151364: (b)(4) items manufactured and released on 26 may 2015.Expiration date: 2020-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved: pedicle screw 03.50.457 bent rod ti 5.5x70mm, lot 140593: (b)(4) items manufactured and released on 24 june 2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectalif posterior (ti peek) 03.27.025 posterior interbody fusion device peek/ti 11x25x9 l10°, lot 143969: (b)(4) items manufactured and released on 28 january 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.030 pedicle screw 7x40, lot 150647: (b)(4) items manufactured and released on 11 february 2015.Expiration date: 2020-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.Two pieces of the same lot involved in the current event.Pedicle screw 03.50.032 pedicle screw 7x50, lot 141385: (b)(4) items manufactured and released on 25 march 2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.032 pedicle screw 7x50, lot 123758: (b)(4) items manufactured and released on 14 september 2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.054 pedicle screw 8x40mm, lot 146265: (b)(4) items manufactured and released on 17 september 2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.50.054 pedicle screw 8x40mm, lot 148270: (b)(4) items manufactured and released on 19 january 2014.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed about a patient who came in complaining of pain 3 years after primary.The surgeon planned to revise all medacta hardware with a competitor's hardware and extend the fusion to another level.On (b)(6) 2018, the agent reported that the case has been rescheduled due to the patient being sick and the revision date is unknown at this time.

Brand Name
MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Common Device Name
SPINE INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8159742
Report Number3005180920-2018-00992
Device Sequence Number2202948
Product Code MAX
UDI-Device Identifier07630030831867
UDI-Public07630030831867
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2020
Device Catalogue NumberK133192
Device Lot Number151364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;